Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Postgrad Med. 1986 Sep 15;80(4):159-60.

Local subcutaneous atrophy after corticosteroid injection.

Abstract

Subcutaneous atrophy developed in a 36-year-old woman at the site of a triamcinolone acetonide (Kenalog) injection for subdeltoid bursitis. Occurrence of local atrophy after corticosteroid injection is relatively frequent yet unappreciated. It is more common in young women and girls who are given preparations with a lesser degree of water solubility. Although the condition is often reversible, instances of long-term disfigurement are well documented. This complication of a useful treatment method can be avoided by following a set of precautions for local injection of corticosteroids.

PMID:
3763512
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk